# SDR QXEA200603174

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 17,175 hours, 24,733 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Box
- Part number: 7002537
- Part serial: 1233
- Condition: Malfunctioned
- Part time: 2,443 hours, 3,647 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2160, DURING CLIMB-OUT ENGINE INTAKE BYPASS DOORS, AUX PUMP NR 1 AND NR 2 LIGHTS, AND AUTOFEATHER ARM/SELECT SWITCHES WENT DARK AND THEN BACK ON INTERMITTENTLY.  THE SYSTEMS WERE NOT AFFECTED, INDICATIONS ONLY.  MAINTENANCE PERFORMED THE OPS TEST OF THE ADVISORY LIGHTS SYSTEM IAW AMM 33-13-00-710-801.  OPS TEST GOOD.  REPLACED THE ADVISOR LIGHTS CONTROL BOX PER MAINTENANCE CONTROL.  ALL OPERATIONAL TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
